# SDR SWAA2021120640143

- Difficulty date: November 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520-532
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK WL 208 RBL 25 BS 520-532. ; / [01] REMOVED CORROSION ON SEAT TRACK CROWN BS 532 ; WORK AREA 1.0' X 0.250'X 0.024 ; FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1; STEP 4A (2); TOOLS USED DEPTH GAGE ID: ATS400; S/N UNKNOWN ; DUE 08/22 ; DEPTH GAGE ID: ATS1737; S/N UNKNOWN ; DUE 07/2022; [02] CERTIFY; [03] REMOVED CORROSION ON SEAT TRACK CROWN BS 520 TO 532. DEEPEST BLENDOUT IS 1.0' X 0.250'X 0.024' ; FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1; STEP 4A (2); TOOLS USED DEPTH GAGE ID: ATS400; S/N UNKNOWN ; DUE 08/22 ; DEPTH GAGE ID: ATS1737; S/N UNKNOWN ; DUE 07/2022; [04] VERIFIED CORRECTIVE ACTION 1-3.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1; [05] REMOVED AND REPLACED SEAT TRACK AT BS 520-532 RBL 25 WL 208 IAW SRM 51-40-02-0G-O; SRM 51-40-04-0G-0; AND DWG 413A0060.; [06] VERIFIED CORRECTIVE ACTION STEP 5.; [07] TASK COMPLETE
